Absolutely continuous functions with values in a Banach space

Risultato della ricerca: Article

Abstract

Let Ω be an open subset of Rn, n >1, and let X be a Banach space. We prove that α-absolutely continuous functions f: Ω →X are continuous and differentiable (in some sense) almost everywhere in Ω.
Lingua originaleEnglish
pagine (da-a)1216-1223
Numero di pagine8
RivistaJournal of Mathematical Analysis and Applications
Volume451
Stato di pubblicazionePublished - 2017

Fingerprint

Absolutely Continuous Functions
Banach spaces
Set theory
Differentiable
Banach space
Subset

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cita questo

@article{9c263dda886446c29ebae23d9bc92732,
title = "Absolutely continuous functions with values in a Banach space",
abstract = "Let Ω be an open subset of Rn, n >1, and let X be a Banach space. We prove that α-absolutely continuous functions f: Ω →X are continuous and differentiable (in some sense) almost everywhere in Ω.",
author = "Donatella Bongiorno",
year = "2017",
language = "English",
volume = "451",
pages = "1216--1223",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Absolutely continuous functions with values in a Banach space

AU - Bongiorno, Donatella

PY - 2017

Y1 - 2017

N2 - Let Ω be an open subset of Rn, n >1, and let X be a Banach space. We prove that α-absolutely continuous functions f: Ω →X are continuous and differentiable (in some sense) almost everywhere in Ω.

AB - Let Ω be an open subset of Rn, n >1, and let X be a Banach space. We prove that α-absolutely continuous functions f: Ω →X are continuous and differentiable (in some sense) almost everywhere in Ω.

UR - http://hdl.handle.net/10447/225409

M3 - Article

VL - 451

SP - 1216

EP - 1223

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -